Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 103, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 2, 2015, 7:30 PM CDT for Cherokee County, Muskogee County, Wagoner County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2015, 7:30 PM CDT (00:30 UTC)
- Expired
- Jul 2, 2015, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, OK, Muskogee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 8:05 PM CDT | HEAVY RAIN 3.53 | 6 E Broken Arrow, OK | 3.53 INCHES OF RAIN IN AN HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1924 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
609
WGUS54 KTSA 030030
FFWTSA
OKC021-101-145-030330-
/O.NEW.KTSA.FF.W.0103.150703T0030Z-150703T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
730 PM CDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 1030 PM CDT
* AT 729 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN
HAVE FALLEN AND FLASH FLOODING IS EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BROKEN ARROW...MUSKOGEE...WAGONER...COWETA...FORT GIBSON...OKAY...
HULBERT...PORTER...TULLAHASSEE...SEQUOYAH STATE PARK...ONETA...
PUMPKIN CENTER AND REDBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3600 9546 3597 9512 3573 9506 3565 9534
3593 9575 3613 9576
$$3 follow-up statements
812
WGUS74 KTSA 030046
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CDT THU JUL 2 2015
OKC021-101-145-030330-
/O.CON.KTSA.FF.W.0103.000000T0000Z-150703T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAGONER OK-MUSKOGEE OK-CHEROKEE OK-
746 PM CDT THU JUL 2 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
WAGONER...NORTHEASTERN MUSKOGEE AND SOUTHWESTERN CHEROKEE COUNTIES...
AT 739 PM CDT...A ROAD NEAR THE HERITAGE SCHOOL IN COWETA HAS
DEVELOPED A SINK HOLE AND CARS ARE BECOMING TRAPPED. STREET
FLOODING WAS REPORTED IN MUSKOGEE. WIDE SPREAD RAINFALL OF ONE TO
THREE INCHES HAS OCCURRED FROM AROUND EAST BROKEN ARROW TO THE
MUSKOGEE...FORT GIBSON AND HULBERT AREAS. HEAVY RAIN CONTINUED TO
FALL FROM BROKEN ARROW TO MUSKOGEE. FLASH FLOODING WILL OCCUR AT
MANY LOCATIONS IN THE WARNING AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BROKEN ARROW...MUSKOGEE...WAGONER...COWETA...FORT GIBSON...OKAY...
HULBERT...PORTER...TULLAHASSEE...SEQUOYAH STATE PARK...ONETA...
PUMPKIN CENTER AND REDBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3600 9546 3597 9512 3573 9506 3565 9534
3593 9575 3613 9576
$$810
WGUS74 KTSA 030120
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT THU JUL 2 2015
OKC021-101-145-030330-
/O.CON.KTSA.FF.W.0103.000000T0000Z-150703T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAGONER OK-MUSKOGEE OK-CHEROKEE OK-
820 PM CDT THU JUL 2 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
WAGONER...NORTHEASTERN MUSKOGEE AND SOUTHWESTERN CHEROKEE COUNTIES...
AT 813 PM CDT...THE RAINFALL WAS DIMINISHING ACROSS THE THESE
AREAS...BUT A FEW SMALL HEAVY SHOWERS CONTINUED. THE RAIN WILL IN
GENERAL CONTINUE TO DIMINISH...BUT A COUPLE OF HEAVY SHOWERS COULD
PERSIST INTO THE LATE EVENING. THE PUBLIC REPORTED 3.53 INCHES OF
RAIN FELL IN WESTERN WAGONER COUNTY ... 6 MILES EAST OF BROKEN
ARROW. RADAR INDICATED AROUND THREE INCHES OF RAIN ALSO FELL JUST
NORTHEAST OF COWETA...AROUND TULLAHASSE...IN MUSKOGEE AND JUST
SOUTHWEST OF HULBERT.
RUNOFF FROM THE HEAVY RAIN WILL CONTINUE TO RESULT IN FLOODING ALONG
CREEKS AND PONDING OF WATER IN LOW AREAS AROUND ... BROKEN ARROW...
MUSKOGEE...WAGONER...COWETA...FORT GIBSON...OKAY...
HULBERT...PORTER...TULLAHASSEE...SEQUOYAH STATE PARK...ONETA...
PUMPKIN CENTER AND REDBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3600 9546 3597 9512 3573 9506 3565 9534
3593 9575 3613 9576
$$696
WGUS74 KTSA 030203
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
903 PM CDT THU JUL 2 2015
OKC021-101-145-030330-
/O.CON.KTSA.FF.W.0103.000000T0000Z-150703T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAGONER OK-MUSKOGEE OK-CHEROKEE OK-
903 PM CDT THU JUL 2 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
WAGONER...NORTHEASTERN MUSKOGEE AND SOUTHWESTERN CHEROKEE COUNTIES...
WHILE THE RAIN CONTINUED TO DIMINISH ACROSS THESE AREAS...THERE
REMAINS A CHANCE OF THAT A BRIEF HEAVY SHOWER COULD STILL OCCUR AT A
COUPLE OF LOCATIONS BEFORE THE RAIN COMPLETELY ENDS IN THE NEXT
COUPLE OF HOURS.
WIDESPREAD ONE TO THREE INCHES OF RAIN FELL THIS EVENING AND RUNOFF
FROM THE RAIN CONTINUES. SOME HIGH WATER LIKELY REMAINS AT A FEW
LOCATIONS...ESPECIALLY LOW LYING AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3600 9546 3597 9512 3573 9506 3565 9534
3593 9575 3613 9576
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 6:52 PM CDT, 38 minutes earlier.
Area forecast discussion, Jul 2, 6:52 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 652 PM CDT THU JUL 2 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE COMMON ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING AND OVERNIGHT TONIGHT AS A FRONTAL BOUNDARY REMAINED NEARLY STATIONARY OVER THE REGION. IFR TO MVFR CONDITIONS WILL BE POSSIBLE WITHIN ANY THUNDERSTORM DEVELOPMENT. LATE TONIGHT INTO FRIDAY MORNING THE BETTER CHANCES OF PRECIP LOOKS TO BE OVER SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS...WITH PRECIP CHANCES SPREADING THROUGHOUT THE CWA DURING THE DAY FRIDAY. && .PREV DISCUSSION... /ISSUED 311 PM CDT THU JUL 2 2015/ DISCUSSION... A WEAK SURFACE BOUNDARY...PRIMARILY A WIND-SHIFT LINE...WAS NOTED ACROSS NE OK EXTENDING INTO WRN OK. SCATTERED CONVECTION CONTINUES TO BUBBLE ACROSS SRN KS INTO NRN OK...AND THIS ACTIVITY IS EXPECTED TO GRADUALLY INCREASE IN INTENSITY/COVERAGE AS IT ENCOUNTERS AN UNSTABLE ATMOSPHERE (SURFACE-BASED CAPES 3500-4000 J/KG) ACROSS NE OK INTO NW AR. THE HIGH INSTABILITY AND DEEP MOISTURE CONTENT SUGGESTS THAT A FEW STRONG DOWNBURSTS MAY OCCUR WITH CONVECTION ALONG/NEAR THE WEAK FRONT INTO THE EVENING HOURS...WITH THE ACTIVITY GRADUALLY SINKING SWD AND WEAKENING AFTER SUNSET. THE FOCUS FOR MORE CONCENTRATED CONVECTION SHOULD SHIFT A LITTLE FARTHER S INTO SE OK AND WRN AR FOR FRIDAY/FRIDAY NIGHT...WITH SOME INTENSIFICATION LIKELY INTO THE AFTERNOON AS ANOTHER UPPER WAVE SWINGS THROUGH IN THE NWLY FLOW ALOFT. A RETREATING SURFACE BOUNDARY ALONG WITH THE PERSISTENT NWLY FLOW WILL RESULT IN ADDITIONAL PERIODS OF SHOWERS/STORMS THE REMAINDER OF THE HOLIDAY WEEKEND. GIVEN THE HIGH FORECAST PRECIP-WATER VALUES (AROUND 2 INCHES)...AREAS OF LOCALLY HEAVY RAINFALL AND POSSIBLE FLOODING WILL BE AN ADDITIONAL CONCERN FOR THE NEXT SEVERAL DAYS. THERE MAY BE A BRIEF BREAK FROM THE PRECIPITATION LATER SUNDAY INTO MONDAY...ALTHOUGH LONG RANGE MODELS ARE IN GOOD AGREEMENT BRINGING ANOTHER WEAK FRONT AND INCREASING SHOWER/THUNDERSTORM CHANCES INTO THE AREA FOR TUESDAY/WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 88 69 89 / 60 60 50 30 FSM 74 86 70 88 / 70 70 60 40 MLC 73 84 69 87 / 70 60 60 50 BVO 68 87 66 89 / 50 50 40 20 FYV 69 83 64 84 / 60 70 50 30 BYV 68 81 64 83 / 60 60 50 30 MKO 71 84 69 87 / 60 70 50 30 MIO 68 86 67 89 / 40 60 40 20 F10 72 84 69 87 / 70 60 50 40 HHW 73 83 70 87 / 60 70 60 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...20
Hazardous weather outlook, Jul 2, 4:51 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
451 PM CDT THU JUL 2 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-031030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
451 PM CDT THU JUL 2 2015
...SEVERE STORMS POSSIBLE INTO THE EVENING HOURS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EVENING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE
TO DEVELOP ALONG AND NEAR A WEAK FRONTAL BOUNDARY THAT STRETCHED
ACROSS NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS. THE MAIN
SEVERE RISK WILL BE DAMAGING DOWNBURST WINDS. LOCALLY HEAVY RAINFALL
FROM THE STRONGEST STORMS WILL ALSO BE POSSIBLE AND MAY LEAD TO
FLASH FLOODING INTO THE OVERNIGHT HOURS.
THE THUNDERSTORMS ARE EXPECTED TO GRADUALLY SINK SOUTH DURING THE
EVENING HOURS...AND SLOWLY WEAKEN WITH THE LOSS OF DAYTIME HEATING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM FOR A LARGE
PART OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE CENTRAL PLAINS
FRIDAY INTO SATURDAY WILL CONTINUE THE THREAT FOR
THUNDERSTORMS...INCLUDING HEAVY RAINFALL...GENERALLY ALONG AND
SOUTH OF THE INTERSTATE 40 CORRIDOR.
ADDITIONALLY...LOCALIZED FLASH FLOODING WILL BE A THREAT THROUGH
THE WEEKEND...WITH PRECIPITABLE WATER VALUES RUNNING AROUND 2
INCHES. THE FLOODING THREAT WILL BE ENHANCED IN LOCATIONS WHERE
REPEATED ROUNDS OF THUNDERSTORMS HAVE OCCURED.
A WEAK UPPER RIDGE WILL BUILD OVER THE REGION ON MONDAY WHICH WILL
TEMPER THUNDERSTORM CHANCES SOME DURING THE DAY. ANOTHER UPPER
WAVE AND FRONTAL BOUNDARY APPROACHES MONDAY NIGHT INTO TUESDAY...
RESULTING IN DAILY THUNDERSTORM CHANCES FOR MUCH OF THE UPCOMING
WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 2, 5:48 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT THU JUL 2 2015
OKZ059-064-022330-
CREEK OK-PAWNEE OK-
548 PM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PAWNEE...
NORTHWESTERN CREEK AND SOUTHERN OSAGE COUNTIES UNTIL 630 PM CDT...
AT 548 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MARAMEC...MOVING SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
OILTON...JENNINGS...HALLETT...TERLTON...MARAMEC AND SILVER CITY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3636 9666 3633 9657 3632 9657 3630 9655
3630 9652 3631 9650 3629 9644 3628 9642
3627 9639 3624 9635 3603 9650 3611 9663
3616 9662 3616 9669 3621 9677
TIME...MOT...LOC 2248Z 300DEG 9KT 3625 9664
69Special weather statement, Jul 2, 6:18 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU JUL 2 2015
OKZ054-060-061-067-070-030000-
MUSKOGEE OK-TULSA OK-ROGERS OK-OSAGE OK-WAGONER OK-
618 PM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
TULSA...WESTERN WAGONER...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN
OSAGE COUNTIES UNTIL 700 PM CDT...
AT 617 PM CDT...STRONG THUNDERSTORMS WERE SCATTERED ALONG A LINE
EXTENDING FROM TULSA TO 3 MILES NORTH OF ONETA TO 5 MILES EAST OF
COWETA TO 3 MILES NORTH OF TULLAHASSEE...AND MOVING EAST-SOUTHEAST
AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TULSA...BROKEN ARROW...MUSKOGEE...SAND SPRINGS...COWETA...CATOOSA...
INOLA...PORTER...TULLAHASSEE...TURLEY...ONETA AND REDBIRD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3623 9617 3627 9588 3603 9539 3598 9542
3576 9540 3578 9548 3595 9571 3607 9600
TIME...MOT...LOC 2317Z 269DEG 14KT 3621 9603 3607 9570 3598 9555 3588
9542Local storm report, Jul 2, 6:46 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
646 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG 3 ENE TULSA 36.15N 95.87W
07/02/2015 TULSA OK NWS EMPLOYEE
SEVERAL LARGE TREE LIMBS DOWN.
&&
RJSLocal storm report, Jul 2, 7:08 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG 1 S SILOAM SPRINGS 36.17N 94.54W
07/02/2015 BENTON AR PUBLIC
TREE DOWN
&&
RJSSpecial weather statement, Jul 2, 7:15 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
715 PM CDT THU JUL 2 2015
ARZ001-010-019-OKZ068-069-030100-
WASHINGTON AR-CRAWFORD AR-BENTON AR-ADAIR OK-CHEROKEE OK-
715 PM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
NORTHWESTERN CRAWFORD...SOUTHWESTERN WASHINGTON...NORTHEASTERN
CHEROKEE AND ADAIR COUNTIES UNTIL 800 PM CDT...
AT 714 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OAKS TO 3 MILES SOUTH OF
PRAIRIE GROVE...AND MOVING SOUTH AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TAHLEQUAH...STILWELL...MOUNTAINBURG...FARMINGTON...PRAIRIE GROVE...
WEST FORK...LINCOLN...WESTVILLE...GREENLAND...WATTS...OAKS...
CHESTER...ADAIR STATE PARK...PROCTOR...BLACKBURN...SCRAPER...
CINCINNATI...DEVILS DEN STATE PARK...ELDON AND CHRISTIE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN ARKANSAS AND NORTHEASTERN OKLAHOMA.
LAT...LON 3595 9500 3616 9496 3616 9458 3601 9418
3559 9412
TIME...MOT...LOC 0014Z 352DEG 10KT 3617 9485 3592 9431
69Local storm report, Jul 2, 7:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
730 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG 4 ENE TULSA 36.16N 95.86W
07/02/2015 TULSA OK PUBLIC
NUMEROUS TREE LIMBS DOWN. 11TH AND GARNETT AREA.
&&
RJSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:15 PM CDT | Special Weather Statement | TSA | Adair | 45 min |
| Jul 2, 7:34 PM CDT | Areal Flood Advisory | TSA | Tulsa | 116 min |
| Jul 2, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg | 29 min |
| Jul 2, 8:16 PM CDT | Special Weather Statement | TSA | Haskell, Muskogee | 59 min |
| Jul 2, 8:29 PM CDT | Special Weather Statement | TSA | Okmulgee | 46 min |
| Jul 3, 2:58 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Tulsa, Wagoner | 47 min |
| Jul 3, 3:54 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Wagoner | 51 min |
| Jul 3, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 45 min |
| Jul 3, 4:49 PM CDT | Special Weather Statement | TSA | McIntosh | 41 min |
| Jul 3, 5:32 PM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Jul 3, 5:37 PM CDT | Special Weather Statement | TSA | Pittsburg | 38 min |
| Jul 3, 6:20 PM CDT | Special Weather Statement | TSA | Sequoyah | 40 min |
| Jul 3, 6:24 PM CDT | Special Weather Statement | TSA | Pittsburg | 51 min |
| Jul 3, 6:38 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 52 min |
| Jul 3, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 60 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.